Alert archive / Georgia / Special Weather Statements in 2025
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Aug 4, 2025, 4:16 PM EDT for Lee County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2025, 4:16 PM EDT (20:16 UTC)
- Expired
- Aug 4, 2025, 4:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Tallahassee, FL
- Hail
- 0.00 in
- Wind
- 40
County Lee County, GA
The radar
The Robins AFB radar (KJGX), 108 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
995
WWUS82 KTAE 042016
SPSTAE
Special Weather Statement
National Weather Service Tallahassee FL
416 PM EDT Mon Aug 4 2025
GAZ126-127-042045-
Worth GA-Lee GA-
416 PM EDT Mon Aug 4 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN LEE AND NORTHWESTERN
WORTH COUNTIES THROUGH 445 PM EDT...
At 416 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Turner City, or 12 miles east of Leesburg, moving
northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Warwick, Philema, Doles, and Oakfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3190 8393 3186 8393 3186 8394 3184 8394
3185 8392 3184 8386 3182 8385 3183 8384
3181 8383 3180 8380 3173 8380 3161 8389
3169 8411 3191 8401 3191 8392
TIME...MOT...LOC 2016Z 205DEG 16KT 3172 8396
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
42-DVDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 4, 2:12 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Aug 4, 2:12 PM EDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
212 PM EDT Mon Aug 4 2025
...New NEAR TERM, SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...
.NEAR TERM...
(Through Tuesday)
Issued at 125 PM EDT Mon Aug 4 2025
Deep southwesterly flow will be in place between a trough to our
northwest and ridging to our east. At the surface, a meandering
front close to the Gulf coast won't move much through the near term.
PWATs are well above 2 inches this morning and rainfall was fairly
widespread, though a slight decreasing trend has been noted in the
late morning hours but additional development is occurring over the
Gulf waters which is poised to move inland this afternoon. As these
waves of storms move further inland, PWATs are progged to decrease
somewhat in the Florida Big Bend while better PWATs move further
north into our northern and western sections. Have trended the
forecast in this direction as well.
CAMs show a slow decreasing trend in storm coverage mid to late
evening then a resurgence of convection first over the Gulf waters
and southern Alabama overnight moving inland in the predawn hours.
Much like a repeat of today for Tuesday, scattered to numerous
coverage throughout the area Tuesday.
Over the past 24 hours, the heaviest rainfall amounts have been in
the Wiregrass/Flint River Valley areas of Alabama/Georgia and south
of I10. Radar estimated rainfall amounts of 8+ inches has fallen in
southeast Alabama and adjacent southwest Georgia counties while 3-5
inches south of I10 closer to the coast in the Florida Panhandle. As
waves of heavy rainfall are forecast through Tuesday, the flood
watch continues until 8PM ET Tuesday evening.
&&
.SHORT TERM AND LONG TERM...
(Tuesday night through Sunday)
Issued at 125 PM EDT Mon Aug 4 2025
Mid level trough to our northwest will gradually produce a closed
low later this week then moves west while a tropical wave pushes
towards the southeast Atlantic coast. Both of these features will
keep a break in the subtropical ridge and keep a fairly moist
airmass in place into the weekend. The stalled frontal boundary will
eventually wash out but will continue to provide focus for
convection development in the meantime. PWATs remain over 2 inches
for the most part and cross sections don't show much dry air
intrusion into the column until next week. Therefore, summer-like
pattern will be in place featuring diurnally driven late morning
through late evening showers and storms with development overnight
over the Gulf waters. With the anticipated cloud cover and rain
chances, highs are forecast in the low to mid 90s and heat indices
reaching the low 100s each day.
&&
.AVIATION...
(18Z TAFS)
Issued at 125 PM EDT Mon Aug 4 2025
Various cloud ceilings are impacting terminals across the region
with IFR to VFR conditions as stratiform and convective showers
and storms move across the region. A lull overnight is expected as
showers and storms wind down after sunset. Patchy fog could be
possible at terminals as winds go near calm, low cigs are also
possible across DHN and ABY. After sunrise we'll see showers and
storms again move onshore off the Gulf as they push northward.
&&
.MARINE...
Issued at 125 PM EDT Mon Aug 4 2025
A stalled front will remain over the Gulf waters or just inland
over the next few days before washing out later this week. Light
to moderate southerly to southwesterly breezes will continue
through Tuesday before becoming more northerly Wednesday and
Thursday. As the front washes out, easterly flow takes over this
weekend. Late night and morning thunderstorms will be prevalent
during the late night and morning hours, when frequent lightning,
waterspouts, and reduced visibility in heavy rain should be
expected.
&&
.FIRE WEATHER...
Issued at 125 PM EDT Mon Aug 4 2025
A stalled cold front and a very moist air mass will
support numerous showers and thunderstorms through much of this
week, along with heavy rain and isolated flash flooding. Due to the
stabilizing effect of clouds, along with light transport winds,
pockets of poor afternoon dispersion are expected over Panhandle and
Wiregrass districts into Wednesday. After Wednesday, thunderstorms
will reduce to more typically scattered afternoon coverage, and
temperatures will run near normal through next weekend.
&&
.HYDROLOGY...
Issued at 125 PM EDT Mon Aug 4 2025
A Flood Watch remains in effect through early Tuesday evening. Slow-
moving thunderstorms will be capable of producing heavy amounts of
rain in a short amount of time, keeping concerns for flash flooding
in the forecast.
A stalled front will meander across the area into late week. Combine
that with ample moisture available with Precipitable Water Values
(PWATs) in excess of 2", or above the 75th percentile, and there's
the potential for torrential rain. Rain rates of 2-3" per hour are
expected within the heaviest showers and storms. An additional 1" to
3" are possible with isolated spots of 8"+ still very much possible,
especially across portions of the Florida Panhandle, southeastern
Alabama and southwestern Georgia later today.
On the riverine front, rises are expected along Spring Creek and the
Flint, but should remain in their banks. However, small streams and
creeks, plus urban areas, will be most prone to flash flooding.
More summer-like weather returns later this week with daily
afternoon showers and storms anticipated.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 74 91 74 91 / 40 70 20 70
Panama City 78 89 77 90 / 60 70 50 60
Dothan 72 86 71 87 / 60 80 30 60
Albany 72 89 71 87 / 60 80 50 60
Valdosta 73 92 73 92 / 50 70 30 70
Cross City 75 94 74 94 / 40 70 20 70
Apalachicola 80 89 79 90 / 50 70 40 60
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Tuesday evening for FLZ007>019-027-108-112-
114-115-118-127-326-426.
High Rip Current Risk through late tonight for FLZ112-114-115.
GA...Flood Watch through Tuesday evening for GAZ120>131-142>148-
155>161.
AL...Flood Watch through Tuesday evening for ALZ065>069.
GM...None.
&&
NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM....Scholl
AVIATION...Oliver
MARINE...Scholl
FIRE WEATHER...Scholl
HYDROLOGY...SchollIn the hours before
Special weather statement, Aug 4, 2:08 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
208 PM EDT Mon Aug 4 2025
FLZ015-017-027-115-127-326-426-041845-
Inland Franklin FL-Coastal Wakulla FL-Southern Liberty FL-
Northern Liberty FL-Coastal Franklin FL-Inland Wakulla FL-Leon FL-
208 PM EDT Mon Aug 4 2025
...STRONG THUNDERSTORMS WILL IMPACT WESTERN WAKULLA...SOUTHERN
LIBERTY...SOUTHWESTERN LEON AND NORTH CENTRAL FRANKLIN COUNTIES
THROUGH 245 PM EDT...
At 208 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles east of Stonemill Creek to 11 miles
north of Eastpoint. Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Telogia, East Camp, Jewel Fire Tower, Morgan Place, Vilas, Jensen
Place, Central City, Sanborn, Clio, Owens Bridge, Poplar Camp, Smith
Creek, Kern, Wilma, Nixon Garden, Twin Pole, and Curtis Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2983 8490 3017 8502 3045 8472 3042 8471
3042 8469 3001 8448
TIME...MOT...LOC 1808Z 223DEG 18KT 3018 8495 2990 8485
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 4, 2:10 PM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
210 PM EDT Mon Aug 4 2025
FLZ012>014-112-041845-
Coastal Bay FL-Inland Bay FL-Calhoun FL-Inland Gulf FL-
210 PM EDT Mon Aug 4 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GULF...EAST CENTRAL
BAY AND SOUTHWESTERN CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA
THROUGH 245 PM EDT/145 PM CDT/...
At 209 PM EDT/109 PM CDT/, Doppler radar was tracking a strong
thunderstorm 10 miles east of Callaway, moving north at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Blountstown, Nixon, Clarksville, Abe Springs, Sharpstown, Fountain,
Saunders, Kennys Mill, Youngstown, Frink, Kinard, Chipola Park, and
Broad Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3003 8533 3010 8552 3053 8542 3042 8505
TIME...MOT...LOC 1809Z 199DEG 23KT 3015 8539
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
33Special weather statement, Aug 4, 2:45 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
245 PM EDT Mon Aug 4 2025
FLZ016-017-027-326-426-041915-
Gadsden FL-Southern Liberty FL-Northern Liberty FL-Inland Wakulla FL-
Leon FL-
245 PM EDT Mon Aug 4 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN WAKULLA...CENTRAL
GADSDEN...EASTERN LIBERTY AND SOUTHWESTERN LEON COUNTIES THROUGH 315
PM EDT...
At 245 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles south of Greensboro to 20 miles
southwest of Midway to 16 miles north of Carrabelle. Movement was
northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Quincy, Greensboro, Gretna, Telogia, East Camp, Lake Talquin, Jewel
Fire Tower, Juniper, Douglas City, Mount Pleasant, Hosford, Fort
Braden, Clio, Hardaway, Poplar Camp, Smith Creek, Lowry, Wetumpka,
Bloxham, and Sawdust.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3002 8473 3010 8479 3017 8481 3027 8481
3030 8485 3039 8487 3057 8481 3070 8471
3070 8465 3046 8449 3019 8446
TIME...MOT...LOC 1845Z 210DEG 22KT 3043 8480 3027 8469 3008 8466
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
33Special weather statement, Aug 4, 3:23 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
323 PM EDT Mon Aug 4 2025
FLZ016-017-042000-
Gadsden FL-Leon FL-
323 PM EDT Mon Aug 4 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GADSDEN AND CENTRAL
LEON COUNTIES THROUGH 400 PM EDT...
At 323 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Midway, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tallahassee, Tallahassee State College, Florida State University,
Midway, Florida A and M, Doak Campbell Stadium, Lake Bradford,
Gaither Community Center, Tallahassee Memorial Hosp, Walker Ford
Community Center, South City, Griffin Heights, Tallahassee Regional
A/P, Governors Square Mall, Midtown, Apalachee Ridge Estates, Lake
Talquin, Levy Park, Indian Head Acres, and Orchard Pond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3030 8456 3039 8462 3063 8432 3040 8416
TIME...MOT...LOC 1923Z 239DEG 22KT 3037 8451
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
33Special weather statement, Aug 4, 4:00 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
400 PM EDT Mon Aug 4 2025
FLZ016>018-027-127-GAZ156>158-042045-
Gadsden FL-Coastal Wakulla FL-Inland Jefferson FL-Inland Wakulla FL-
Leon FL-Decatur GA-Grady GA-Thomas GA-
400 PM EDT Mon Aug 4 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN WAKULLA...
NORTHEASTERN GADSDEN...NORTHWESTERN JEFFERSON...LEON...SOUTHEASTERN
DECATUR...GRADY AND WESTERN THOMAS COUNTIES THROUGH 445 PM EDT...
At 400 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Bainbridge to 6 miles
northeast of Havana to 6 miles north of Florida State University to
near Tallahassee to near Florida A and M to 6 miles north of
Crawfordville. Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tallahassee, Woodville, Tallahassee State College, Florida State
University, Thomasville, Havana, Crawfordville, Florida A and M,
Cairo, Ochlocknee, Whigham, Doak Campbell Stadium, Wakulla,
Attapulgus, Climax, Alma, Lake Bradford, Cody, Capel, and Wakulla
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3017 8446 3031 8441 3048 8441 3061 8448
3078 8462 3108 8433 3108 8415 3097 8400
3080 8390 3072 8388 3060 8389 3019 8407
TIME...MOT...LOC 2000Z 227DEG 25KT 3081 8446 3070 8436 3053 8426 3045
8424 3038 8428 3028 8436
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
33Special weather statement, Aug 4, 4:16 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
416 PM EDT Mon Aug 4 2025
GAZ126-127-042045-
Worth GA-Lee GA-
416 PM EDT Mon Aug 4 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN LEE AND NORTHWESTERN
WORTH COUNTIES THROUGH 445 PM EDT...
At 416 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Turner City, or 12 miles east of Leesburg, moving
northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Warwick, Philema, Doles, and Oakfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3190 8393 3186 8393 3186 8394 3184 8394
3185 8392 3184 8386 3182 8385 3183 8384
3181 8383 3180 8380 3173 8380 3161 8389
3169 8411 3191 8401 3191 8392
TIME...MOT...LOC 2016Z 205DEG 16KT 3172 8396
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
42-DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 12:57 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Aug 4, 12:58 AM EDT | Rip Current Statement | TAE | Bay, Franklin, Gulf | 27 hr |
| Aug 4, 1:03 AM EDT | Special Weather Statement | TAE | Wakulla | 27 min |
| Aug 4, 1:19 AM EDT | Areal Flood Advisory | TAE | Wakulla | 3 hr |
| Aug 4, 1:35 AM EDT | Special Weather Statement | TAE | Wakulla | 25 min |
| Aug 4, 1:37 AM EDT | Special Weather Statement | TAE | Franklin | 38 min |
| Aug 4, 2:22 AM EDT | Special Marine Warning | TAE | 38 min | |
| Aug 4, 2:22 AM EDT | Special Weather Statement | TAE | Wakulla | 23 min |
| Aug 4, 2:49 AM EDT | Special Marine Warning | TAE | 116 min | |
| Aug 4, 5:14 AM EDT | Special Weather Statement | TAE | Wakulla | 31 min |
| Aug 4, 5:23 AM EDT | Areal Flood Advisory | TAE | Bay, Gulf | 3 hr |
| Aug 4, 6:25 AM EDT | Special Marine Warning | TAE | 109 min | |
| Aug 4, 6:26 AM EDT | Special Marine Warning | TAE | 107 min | |
| Aug 4, 7:11 AM EDT | Special Weather Statement | TAE | Wakulla | 34 min |
| Aug 4, 7:20 AM EDT | Special Weather Statement | TAE | Gulf | 40 min |
| Aug 4, 8:19 AM EDT | Special Weather Statement | TAE | Gulf | 41 min |
| Aug 4, 8:26 AM EDT | Special Marine Warning | TAE | 64 min | |
| Aug 4, 9:33 AM EDT | Special Weather Statement | TAE | Madison | 27 min |
| Aug 4, 9:36 AM EDT | Special Marine Warning | TAE | 54 min | |
| Aug 4, 9:57 AM EDT | Special Weather Statement | TAE | Madison | 33 min |
| Aug 4, 10:31 AM EDT | Special Marine Warning | TAE | 44 min | |
| Aug 4, 10:46 AM EDT | Special Weather Statement | TAE | Gulf | 29 min |
| Aug 4, 11:48 AM EDT | Special Marine Warning | TAE | 55 min | |
| Aug 4, 12:18 PM EDT | Special Marine Warning | TAE | 62 min | |
| Aug 4, 1:03 PM EDT | Special Marine Warning | TAE | 87 min | |
| Aug 4, 1:32 PM EDT | Areal Flood Advisory | TAE | Bay | 118 min |
| Aug 4, 2:08 PM EDT | Special Weather Statement | TAE | Liberty | 37 min |
| Aug 4, 2:10 PM EDT | Special Weather Statement | TAE | Calhoun | 35 min |
| Aug 4, 2:40 PM EDT | Special Marine Warning | TAE | 40 min | |
| Aug 4, 2:45 PM EDT | Special Weather Statement | TAE | Gadsden | 30 min |
| Aug 4, 3:23 PM EDT | Special Weather Statement | TAE | Leon | 37 min |
| Aug 4, 4:00 PM EDT | Special Weather Statement | TAE | Leon | 45 min |
| Aug 3, 8:26 PM EDT | Areal Flood Advisory | TAE | Early, Miller | 23 min |
| Aug 3, 8:44 PM EDT | Flash Flood Warning | TAE | Early, Miller | 4 hr |
| Aug 4, 5:58 AM EDT | Areal Flood Advisory | TAE | Calhoun, Clay, Early, Miller, Randolph | 2 hr |
| Aug 4, 6:36 AM EDT | Areal Flood Advisory | TAE | Calhoun, Clay, Lee, Quitman, Randolph, Terrell | 114 min |
| Aug 4, 9:06 AM EDT | Special Weather Statement | TAE | Brooks | 24 min |
| Aug 4, 9:55 AM EDT | Special Weather Statement | TAE | Brooks, Lowndes | 35 min |
| Aug 4, 10:29 AM EDT | Special Weather Statement | TAE | Cook, Lowndes | 31 min |
| Aug 4, 11:00 AM EDT | Special Weather Statement | TAE | Lanier | 30 min |
| Aug 4, 4:11 PM EDT | Areal Flood Advisory | TAE | Calhoun, Clay, Randolph, Terrell | 2 hr |
| Aug 4, 5:29 PM EDT | Areal Flood Advisory | TAE | Early, Miller | 2 hr |
| Aug 4, 5:48 PM EDT | Areal Flood Advisory | TAE | Baker, Calhoun, Dougherty, Lee, Randolph, Terrell | 117 min |
| Aug 4, 6:12 PM EDT | Flash Flood Warning | TAE | Baker, Calhoun, Clay, Dougherty, Early, Lee and 2 more | 4 hr |
| Aug 3, 8:28 PM EDT | Areal Flood Advisory | TAE | Henry | 2 hr |
| Aug 3, 9:13 PM EDT | Areal Flood Advisory | TAE | Geneva, Houston | 58 min |
| Aug 3, 10:09 PM EDT | Flash Flood Warning | TAE | Geneva, Houston | 3 hr |
| Aug 4, 4:38 AM EDT | Areal Flood Advisory | TAE | Henry, Houston | 3 hr |
| Aug 4, 3:00 PM EDT | Areal Flood Advisory | TAE | Henry, Houston | 2 hr |
Nearby
Special Weather Statements in Georgia, 2025Every special weather statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.